| Model Number |
VP-709-X |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open thromboendarterectomy, the needle broke and fell into the patient's cavity.It was retrieved by using a needle holder.A new device was used to resolve the issue and complete the case.There was no patient injury.